Alert archive / Florida / Freeze Watches in 2012
Freeze Watch 4, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze watch at Dec 22, 2012, 3:51 AM EST for Lake County, Okeechobee County, Volusia County, Florida. It took effect at Dec 23, 2012, 3:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 22, 2012, 3:51 AM EST (08:51 UTC)
- In effect from
- Dec 23, 2012, 3:00 AM EST
- Expired
- Dec 22, 2012, 1:26 PM EST
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Volusia County, FL
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738 WWUS72 KMLB 220851 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EST SAT DEC 22 2012 FLZ044-144-222100- /O.NEW.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/ /O.CON.KMLB.FZ.W.0006.000000T0000Z-121222T1200Z/ NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...LEESBURG...CLERMONT 351 AM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...COLD AND DRY AIR FUNNELING SOUTH INTO THE AREA WILL PRODUCE TEMPERATURES AROUND FREEZING OVER A FEW WIND SHELTERED LOCATIONS THIS MORNING. LIGHTER WINDS AND CLEAR SKIES WILL CREATE A GREATER POTENTIAL FOR MORE WIDESPREAD FREEZING TEMPERATURES FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ041-058-222100- /O.NEW.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/ INLAND VOLUSIA-OKEECHOBEE- INCLUDING THE CITIES OF...DE LAND...OKEECHOBEE 351 AM EST SAT DEC 22 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...LIGHT WINDS AND CLEAR SKIES WILL CREATE EVEN COLDER CONDITIONS TONIGHT WITH THE POTENTIAL FOR FREEZING TEMPERATURES FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WEITLICH
1 follow-up statement
690 WWUS72 KMLB 221826 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 126 PM EST SAT DEC 22 2012 FLZ041-044-058-144-231300- /O.UPG.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/ /O.NEW.KMLB.FZ.W.0007.121223T0700Z-121223T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...OKEECHOBEE... CLERMONT 126 PM EST SAT DEC 22 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...COLD AIR WILL PRODUCE TEMPERATURES AROUND FREEZING OVER LOW SPOTS AND TRADITIONALLY COLDER LOCATIONS EARLY SUNDAY. LIGHT TO CALM WINDS AND MOSTLY CLEAR SKIES WILL CREATE A GREATER POTENTIAL FOR WIDESPREAD FREEZING TEMPERATURES FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. WIDESPREAD FROST IS ALSO LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ045>047-053-054-059-064-141-147-231300- /O.NEW.KMLB.FR.Y.0003.121223T0700Z-121223T1300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-ST. LUCIE- MARTIN-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...FORT PIERCE... HOBE SOUND...DAYTONA BEACH...TITUSVILLE 126 PM EST SAT DEC 22 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. * TEMPERATURE...TEMPERATURE READINGS IN THE LOWER TO MID 30S ALONG WITH MOSTLY CLEAR SKIES AND LIGHT TO CALM WIND WILL LEAD TO AREAS OF FROST LATE TONIGHT AND SUNDAY MORNING. * IMPACTS...SENSITIVE PLANTS MAY NEED TO BE COVERED OR IF POSSIBLE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ JP
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze watch went out at Dec 22, 3:29 AM EST, 22 minutes earlier.
Area forecast discussion, Dec 22, 3:29 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
329 AM EST SAT DEC 22 2012
.DISCUSSION...
...BELOW NORMAL TEMPERATURES CONTINUE WITH EVEN COLDER LOWS POSSIBLE
EARLY SUNDAY MORNING...
CURRENTLY...NORTHWEST WINDS CONTINUE AROUND 10 MPH AND ARE KEEPING
TEMPS FROM FALLING TOO QUICKLY OVERNIGHT. A WIDESPREAD FREEZE FOR
LAKE COUNTY IS LOOKING LESS LIKELY THIS MORNING BUT A FEW LOW
LYING/WIND SHELTERED AREAS MAY STILL REACH NEAR TO JUST BELOW 32
DEGREES TOWARD DAYBREAK. THE ELEVATED WINDS COMBINED WITH CHILLY
TEMPS ARE STILL EXPECTED TO PRODUCE NEAR TO BELOW FREEZING WIND
CHILL VALUES EARLY THIS MORNING.
TODAY...HIGH PRESSURE OVER LOUISIANA WILL SHIFT EASTWARD ALONG THE
NORTHERN GULF COAST TODAY. THIS WILL PREVENT N/NW WINDS FROM BECOMING
AS STRONG AS YESTERDAY...REMAINING GENERALLY AROUND 10 TO 15 MPH
INTO THE AFTERNOON. THESE NORTHERLY WINDS WILL REINFORCE THE VERY
DRY AND COOL AIRMASS OVER THE REGION WITH TEMPS ONCE AGAIN REACHING
THE UPPER 50S/NEAR 60 NORTH OF ORLANDO WITH LOW TO MID 60S FARTHER
SOUTH.
TONIGHT...LOW TEMPERATURE FORECAST FOR TONIGHT REMAINS THE BIGGEST
CHALLENGE. HIGH PRESSURE WILL BUILD OVER FLORIDA TONIGHT WITH WINDS
BECOMING LIGHT AND SKIES REMAINING CLEAR INITIALLY. THIS WILL CREATE
FAVORABLE RADIATIONAL COOLING CONDITIONS WITH TEMPS DROPPING OFF
QUICKLY AFTER SUNSET. MIN TEMPS EARLY SUNDAY MORNING WILL LIKELY BE
COLDER OVER MANY AREAS THAN THIS MORNING'S LOWS WITH A GREATER
POTENTIAL FOR FREEZING TEMPS NORTHWEST OF ORLANDO AND NORMALLY
COLDER LOCATIONS ACROSS OKEECHOBEE COUNTY. THE ONLY LIMITING FACTOR
WILL BE THE POTENTIAL FOR INCREASING CIRRUS OVER THE AREA LATE
TONIGHT WHICH COULD PREVENT TEMPS FROM DROPPING THIS LOW. HAVE
DECIDED TO GO WITH A FREEZE WATCH FOR LAKE...INTERIOR VOLUSIA AND
OKEECHOBEE COUNTY WITH THIS PACKAGE TO ELEVATE THE THREAT. DAY SHIFT
CAN THEN REEXAMINE THE FORECAST AND UPGRADE TO A FREEZE WARNING IF
NEEDED. ALSO DUE TO THE LIGHT WINDS AND CHILLY TEMPS FROST WILL BE
MORE LIKELY LATE TONIGHT WITH GREATER COVERAGE OVER THE INTERIOR.
SUN...AFTER A CHILLY EARLY MORNING WITH HIGH PRESSURE CENTER
NEARBY...WE WILL SEE A RETURN FLOW DEVELOP AS THE HIGH SHIFTS
OFFSHORE. MAX TEMPS WILL BE MODERATED BUT WITH SOME CIRRUS MOVING
ACROSS THE AREA...SOLAR INSOLATION WILL PARTIALLY MITIGATED.
THEREFORE EXPECT HIGHS WILL ONLY GET INTO THE MID 60S NORTH AND
NEAR 70 IN THE SOUTH.
MON-WED...CONTINUED MODERATION OF THE AIR MASS WILL OCCUR AS
RETREATING HIGH PRESSURE OVER THE ATLANTIC PROVIDES A SOUTHERLY
FLOW. A SURFACE LOW IS FORECAST TO DEVELOP IN THE NORTHWEST GULF
WITH A WARM FRONT ALONG THE NORTH GULF OF MEXICO MON NIGHT INTO
TUE. THINK THAT MOST RAINFALL WITH THIS WILL STAY TO OUR
NORTH...SO WILL KEEP THE TUE FORECAST DRY EVEN THOUGH MOS HAS 20
POPS IN THE NORTH.
THE SURFACE LOW WILL INTENSIFY AND LIFT QUICKLY NORTHEAST TO
VICINITY MID ATLANTIC COAST BY LATE WED. THE ASSOCIATED COLD FRONT
WILL PUSH INTO THE AREA WED AFTERNOON AND BRING A CHANCE OF
SHOWERS. MOS POPS ARE AROUND 30 PERCENT...WHICH IS SIMILAR TO THE
CURRENT FORECAST SO HAVE MADE LITTLE CHANGE.
THU-SAT...COLD FRONT WILL BE MOVING THROUGH THE BAHAMAS EARLY THU.
THERE WILL BE ABOUT 10 DEGREES COOLING BEHIND IT...NOT NEARLY AS
MUCH AS BEHIND OUR MOST RECENT FRONT. THU AND FRI LOOK DRY BUT THE
GFS AND ECMWF INDICATE THE NEXT FRONT WILL BE MOVING INTO THE
STATE SAT AND WILL PLAN ON AT LEAST A SMALL CHANCE OF SHOWERS.
&&
.AVIATION...VFR CONDS. N/NW WINDS AROUND 10-15 KTS INTO THE AFT...
BECOMING LIGHT AND VARIABLE SOON AFTER SUNSET.
&&
.MARINE...
TODAY/TONIGHT...HIGH PRESSURE BUILDING EASTWARD TOWARD FLORIDA WILL
ALLOW THE STRONG NORTHERLY WINDS TO GRADUALLY DECREASE INTO THIS AFT
AND TONIGHT. SEAS WILL ALSO GRADUALLY DECREASE FROM 8-10 FEET
OFFSHORE THIS MORNING TO 6-7 FEET LATE TONIGHT. SCA CONTINUES FOR
THE ENTIRE WATERS THROUGH TODAY WITH NEARSHORE WATERS NORTH OF
SEBASTIAN INLET DROPPING OUT BY LATE AFTERNOON. SCA OVER THE
OFFSHORE WATERS AND SOUTHERN NEARSHORE WATERS WILL THEN END BY LATE
THIS EVENING.
SUN...SURFACE HIGH PRESSURE NEARBY WILL CAUSE WINDS TO BE LESS
THAN 10 KNOTS. SEAS WILL BE SLOW TO SUBSIDE DUE TO NORTHEAST SWELL
BUT WIND WAVES WILL BE SMALL.
MON-WED...A SOUTHERLY RETURN FLOW WILL DEVELOP MON AND MAY BE
15-20 KNOTS IN THE NORTH AS A QUICK MOVING LOW PRESSURE CENTER
MOVES ACROSS THE MIDDLE ATLANTIC COAST REGION. THE SOUTHERLY FLOW
SHOULD START TO INCREASE AREAWIDE ON TUE AS LOW PRESSURE MOVES
INTO THE LOWER MISSISSIPPI VALLEY. ADVISORY CONDITIONS ARE
EXPECTED BY WED AS THE LOW INTENSIFIES AND MOVES NORTHEASTWARD.
&&
.FIRE WEATHER...
TODAY...NORTHERLY WINDS WILL CONTINUE BUT WILL NOT BECOME AS
STRONG...REMAINING AROUND 10 TO 15 MPH INTO THE AFTERNOON. THIS
WILL REINFORCE THE DRIER AIRMASS OVER THE AREA WITH SEVERAL HOURS
OF VERY LOW RELATIVE HUMIDITY VALUES EXPECTED ACROSS EAST CENTRAL
FLORIDA FROM LATE MORNING THROUGH SUNSET. HOWEVER SINCE ERC VALUES
REMAIN BELOW 35 WILL NOT UPGRADE TO A RED FLAG WARNING TODAY...INSTEAD
OPTING FOR THE ISSUANCE OF A FIRE DANGER STATEMENT ACROSS THE
AREA.
SUN-WED...MIN RH VALUES WILL BE BELOW 35 PERCENT ON SUNDAY ACROSS
MUCH OF THE INTERIOR AND NORTH...BUT WINDS WILL BE LIGHT. THEN A
GRADUALLY INCREASING SOUTHERLY FLOW WILL BRING MIN VALUES ABOVE 40
PERCENT MON-TUE. THERE WILL BE A CHANCE OF SHOWERS ON WED AS A
COLD FRONT APPROACHES.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 58 34 63 48 / 0 0 0 0
MCO 61 35 65 48 / 0 0 0 0
MLB 62 35 67 52 / 0 0 0 0
VRB 63 34 69 51 / 0 0 0 0
LEE 59 34 63 48 / 0 0 0 0
SFB 60 35 65 48 / 0 0 0 0
ORL 61 37 65 51 / 0 0 0 0
FPR 63 35 69 51 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-SOUTHERN LAKE.
FREEZE WARNING UNTIL 7 AM EST THIS MORNING FOR NORTHERN LAKE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....LASCODYHazardous weather outlook, Dec 21, 5:58 PM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 558 PM EST FRI DEC 21 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-220300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 558 PM EST FRI DEC 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .EXCESSIVE COLD IMPACT... THE OVERNIGHT TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW 30S WEST OF ORLANDO TO THE MID 30S ACROSS THE INTERIOR AND THE UPPER 30S ALONG THE COAST. TEMPERATURES ARE FORECAST TO DROP TO AROUND 40 BEACHSIDE FROM COCOA BEACH SOUTH. THESE LOW TEMPERATURES COMBINED WITH NORTHWEST WINDS OF 5 TO 10 MPH AFTER MIDNIGHT WILL PRODUCE WIND CHILL READINGS IN THE UPPER 20S AWAY FROM THE THE COAST TO THE LOW 30S FOR THE COASTAL AREAS. THE WIND CHILL IS THE TEMPERATURE THE BODY...HUMAN AND ANIMAL... FEELS IF EXPOSED TO THE COMBINATION OF COLD TEMPERATURES AND THE WIND. REMEMBER TO DRESS IN LAYERS IF YOU ARE GOING TO BE OUTDOORS LATER OVERNIGHT AND TO PROVIDE SHELTER FOR ANIMALS AND PETS THAT ARE STAYING OUTDOORS OVERNIGHT. A FREEZE WARNING IS IN EFFECT FOR LAKE COUNTY. A WIND CHILL ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO EARLY SATURDAY MORNING. .WIND AND SEA IMPACT... VERY HAZARDOUS BOATING CONDITIONS WILL OCCUR OVER THE COASTAL WATERS WITH NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS AND SEAS BUILDING QUICKLY TO 8 TO 10 FEET BEYOND A FEW MILES OF SHORE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NORTHERLY WINDS WILL BEGIN TO DECREASE GRADUALLY INTO THE WEEKEND AS HIGH PRESSURE BUILDS TOWARD THE AREA. HOWEVER HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH AT LEAST SATURDAY NIGHT. LIGHTER WINDS AND CLEAR SKIES TOMORROW NIGHT WILL MAKE FOR ANOTHER CHILLY NIGHT WITH NEAR FREEZING TEMPERATURES AND PATCHY FROST OVER NORMALLY COLDER LOCATIONS ACROSS THE INTERIOR. A DRY AIRMASS WILL LINGER OVER THE AREA INTO THE WEEKEND WHICH WILL PRODUCE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE AREA BOTH SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 1:26 PM EST | Frost Advisory | MLB | Orange, Osceola, Seminole, Volusia | 19 hr |
| Dec 22, 1:26 PM EST | Freeze Warning | MLB | Lake, Okeechobee, Volusia | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.